Alert archive / Missouri / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 99, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jun 17, 2022, 3:59 AM CDT for 8 counties in Missouri; Calhoun County, Jersey County, Illinois. It was in force for 46 min. 20 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2022, 3:59 AM CDT (08:59 UTC)
- Expired
- Jun 17, 2022, 4:45 AM CDT
- In force
- 46 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Calhoun County, IL, Jersey County, IL, Callaway County, MO, Franklin County, MO, Gasconade County, MO, Lincoln County, MO, Montgomery County, MO, Osage County, MO, Saint Charles County, MO, Warren County, MO
The radar
The St Louis radar (KLSX), 32 km from the middle of the area, began a volume at 09:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 4:05 AM CDT | TSTM WND DMG | Montgomery City, MO | DOWN TREE BLOCKING ROAD VIA FACEBOOK. |
| Jun 17, 4:14 AM CDT | TSTM WND DMG | High Hill, MO | LARGE LIMBS DOWN IN HIGH HILL. REPORT VIA FACEBOOK. |
| Jun 17, 4:20 AM CDT | TSTM WND DMG | 3 Se Davis, MO | TREES DOWN ON HIGHWAY KK NORTH OF TROY VIA FACEBOOK. |
| Jun 17, 4:30 AM CDT | TSTM WND DMG | 1 Nnw Troy, MO | VIA TWITTER WITH PICTURE INCLUDED: THIN TREE SNAPPED AND DAMAGED FENCE. |
| Jun 17, 4:30 AM CDT | TSTM WND DMG | Winfield, MO | SMALL BARN SUSTAINED ROOF DAMAGE. REPORT VIA FACEBOOK. |
| Jun 17, 4:35 AM CDT | TSTM WND DMG | Lake Saint Louis, MO | TREE UPROOTED. REPORT VIA FACEBOOK. |
| Jun 17, 4:40 AM CDT | TSTM WND DMG | 1 N O'Fallon, MO | LARGE WOODEN FENCE BLOWN OVER IN OFALLON IL. REPORT VIA FACEBOOK. |
| Jun 17, 4:40 AM CDT | TSTM WND DMG | 2 Nw Saint Peters, MO | LARGE TREE LIMB DOWN VIA FACEBOOK. |
| Jun 17, 4:40 AM CDT | TSTM WND DMG | Washington, MO | SMALL SHED DAMAGED VIA FACEBOOK. |
| Jun 17, 4:42 AM CDT | TSTM WND DMG | 1 Ne Saint Peters, MO | LARGE TREE DOWN IN ST. PETERS VIA TWITTER. |
| Jun 17, 4:42 AM CDT | TSTM WND DMG | 1 Nne Saint Peters, MO | VIA FACEBOOK WITH PICTURE INCLUDED: LARGE TREE FELL ONTO HOUSE. |
| Jun 17, 4:44 AM CDT | TSTM WND DMG | 1 Ene Saint Peters, MO | LARGE LIMB ON A POOL IN ST. PETERS. REPORT VIA FACEBOOK. |
| Jun 17, 4:44 AM CDT | TSTM WND DMG | Weldon Spring, MO | LARGE TREE LIMB DOWN IN WELDON SPRING. REPORT VIA FACEBOOK. |
| Jun 17, 4:45 AM CDT | TSTM WND DMG | Harvester, MO | TREE DOWN ON A HOUSE IN HARVESTER. REPORT VIA FACEBOOK. |
| Jun 17, 4:45 AM CDT | TSTM WND DMG | Otterville, IL | LARGE TREE DOWN OVER ROADWAY. REPORT VIA FACEBOOK. |
| Jun 17, 4:45 AM CDT | TSTM WND DMG | Wentzville, MO | MEDIUM SIZED TREE DOWN IN WENTZVILLE VIA FACEBOOK. |
| Jun 17, 4:50 AM CDT | TSTM WND DMG | 1 Nw Cottleville, MO | A FEW LARGE TREE LIMBS DOWN AND ONE TREE UPROOTED IN GLEN ALLEN ESTATES SUBDIVISION. |
| Jun 17, 4:50 AM CDT | TSTM WND DMG | 2 N O'Fallon, MO | LARGE TREE LIMB DOWN VIA FACEBOOK. |
| Jun 17, 4:50 AM CDT | TSTM WND DMG | Saint Charles, MO | LARGE TREE TOPPED IN ST. CHARLES VIA FACEBOOK. |
| Jun 17, 4:53 AM CDT | TSTM WND GST 64 | 3 N Orchard Farms, MO | AT KSET, ST. CHARLES SMARTT FIELD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 16 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 17, 1:42 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 9.0 hours before the alert went out and 236 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2224 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 1926 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 170 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted.
460
WUUS53 KLSX 170859
SVRLSX
ILC013-083-MOC027-071-073-113-139-151-183-219-170945-
/O.NEW.KLSX.SV.W.0099.220617T0859Z-220617T0945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
359 AM CDT Fri Jun 17 2022
The National Weather Service in St Louis has issued a
* Severe Thunderstorm Warning for...
Southeastern Calhoun County in southwestern Illinois...
Jersey County in southwestern Illinois...
St. Charles County in east central Missouri...
Lincoln County in east central Missouri...
Montgomery County in east central Missouri...
Callaway County in central Missouri...
Northwestern Franklin County in east central Missouri...
Northeastern Osage County in central Missouri...
Warren County in east central Missouri...
Northern Gasconade County in east central Missouri...
* Until 445 AM CDT.
* At 358 AM CDT, severe thunderstorms were located along a line
extending from near Eolia to 6 miles northeast of Bellflower to
near Williamsburg, moving east at 80 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Severe thunderstorms will be near...
Hawk Point and Eolia around 405 AM CDT.
Elsberry, Davis and New Florence around 410 AM CDT.
Troy, Hermann, Moscow Mills, Jonesburg and Fountain N' Lakes
around 415 AM CDT.
Other locations in the path of these severe thunderstorms include St.
Paul, Winfield, Hardin, Chain of Rocks, Warrenton, New Haven,
Truesdale, Treloar, St. Charles, Washington, Jerseyville,
Marthasville, Innsbrook, Dutzow, Maryland Heights, Bridgeton, Elsah,
New Melle, Portage Des Sioux, Augusta, Orchard Farms, Hazelwood,
Brighton, West Alton and Defiance.
This includes Interstate 70 in Missouri between exits 155 and 229.
This also includes Deutschheim Historic Site, Cuivre River State
Park, Clarks Hill/Norton Historic Site, Graham Cave State Park, First
Missouri State Capitol Historic Site, and Pere Marquette State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in St Louis.
&&
LAT...LON 3880 9214 3914 9146 3914 9119 3923 9118
3924 9060 3912 9060 3918 9058 3917 9031
3922 9031 3924 9015 3900 9015 3900 9027
3892 9028 3882 9039 3882 9045 3869 9054
3868 9067 3854 9090 3840 9178 3867 9222
TIME...MOT...LOC 0858Z 287DEG 70KT 3931 9108 3908 9128 3886 9175
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Gosselin2 follow-up statements
932
WWUS53 KLSX 170919
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
419 AM CDT Fri Jun 17 2022
ILC013-083-MOC027-071-073-113-139-151-183-219-170945-
/O.CON.KLSX.SV.W.0099.000000T0000Z-220617T0945Z/
Calhoun IL-Jersey IL-St. Charles MO-Lincoln MO-Montgomery MO-
Callaway MO-Franklin MO-Osage MO-Warren MO-Gasconade MO-
419 AM CDT Fri Jun 17 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM CDT
FOR SOUTHEASTERN CALHOUN...JERSEY...ST. CHARLES...LINCOLN...
MONTGOMERY...SOUTHEASTERN CALLAWAY...NORTHWESTERN FRANKLIN...
NORTHEASTERN OSAGE...WARREN AND NORTHERN GASCONADE COUNTIES...
At 419 AM CDT, severe thunderstorms were located along a line
extending from near Hardin to near Fountain N' Lakes to 6 miles east
of Big Spring, moving east at 65 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Winfield, Hardin, Fountain N' Lakes, Chain of Rocks, Warrenton,
St. Paul, Truesdale, Treloar, Marthasville, Innsbrook, St.
Charles, Jerseyville, Dutzow, Grafton, Elsah, New Melle, Portage
Des Sioux, Augusta, Orchard Farms, Kemper, Hazelwood, Bridgeton,
Brighton, West Alton, Defiance and Weldon Spring Heights.
This also includes Deutschheim Historic Site, Cuivre River State
Park, Graham Cave State Park, First Missouri State Capitol Historic
Site, and Pere Marquette State Park.
This includes Interstate 70 in Missouri between exits 170 and 229.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
St Louis.
&&
LAT...LON 3873 9182 3903 9142 3914 9119 3923 9118
3924 9060 3912 9060 3918 9058 3917 9031
3922 9031 3924 9015 3900 9015 3900 9027
3892 9028 3882 9039 3882 9045 3869 9054
3868 9067 3854 9090 3840 9178 3860 9207
TIME...MOT...LOC 0919Z 285DEG 56KT 3922 9070 3899 9090 3877 9137
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Gosselin471
WWUS53 KLSX 170929
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
429 AM CDT Fri Jun 17 2022
MOC027-139-170939-
/O.CAN.KLSX.SV.W.0099.000000T0000Z-220617T0945Z/
Montgomery MO-Callaway MO-
429 AM CDT Fri Jun 17 2022
...THE SEVERE THUNDERSTORM WARNING FOR MONTGOMERY AND SOUTHEASTERN
CALLAWAY COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
southwestern Illinois...and northeastern and east central Missouri.
LAT...LON 3854 9192 3871 9142 3875 9142 3910 9102
3923 9081 3924 9060 3912 9060 3918 9058
3917 9031 3922 9031 3924 9015 3900 9015
3900 9027 3892 9028 3882 9039 3882 9045
3869 9054 3868 9067 3854 9090 3840 9178
TIME...MOT...LOC 0929Z 287DEG 70KT 3917 9048 3894 9068 3872 9115
$$
ILC013-083-MOC071-073-113-151-183-219-170945-
/O.CON.KLSX.SV.W.0099.000000T0000Z-220617T0945Z/
Calhoun IL-Jersey IL-St. Charles MO-Lincoln MO-Franklin MO-Osage MO-
Warren MO-Gasconade MO-
429 AM CDT Fri Jun 17 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM CDT
FOR SOUTHEASTERN CALHOUN...JERSEY...ST. CHARLES...LINCOLN...
NORTHWESTERN FRANKLIN...EAST CENTRAL OSAGE...WARREN AND NORTHERN
GASCONADE COUNTIES...
At 429 AM CDT, severe thunderstorms were located along a line
extending from near Old Kane to near Winfield to near Treloar, moving
east at 80 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
O'Fallon, St. Charles, St. Peters, Chesterfield, Wentzville, Maryland
Heights, Hazelwood, Lake St. Louis, Washington, Bridgeton, Dardenne
Prairie, Troy, Jerseyville, Warrenton, Weldon Spring, Wright City,
Cottleville, Hermann, New Haven and Elsberry.
This also includes Cuivre River State Park, First Missouri State
Capitol Historic Site, and Pere Marquette State Park.
This includes Interstate 70 in Missouri between exits 188 and 229.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
St Louis.
&&
LAT...LON 3854 9192 3871 9142 3875 9142 3910 9102
3923 9081 3924 9060 3912 9060 3918 9058
3917 9031 3922 9031 3924 9015 3900 9015
3900 9027 3892 9028 3882 9039 3882 9045
3869 9054 3868 9067 3854 9090 3840 9178
TIME...MOT...LOC 0929Z 287DEG 70KT 3917 9048 3894 9068 3872 9115
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
GosselinWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 3:39 AM CDT, 20 minutes earlier.
Area forecast discussion, Jun 17, 3:39 AM CDT, 20 minutes before
Area Forecast Discussion
National Weather Service Saint Louis MO
339 AM CDT Fri Jun 17 2022
.SHORT TERM... (Through Late Tonight)
Issued at 332 AM CDT Fri Jun 17 2022
An elongated MCS stretched from west-central IL across northern
MO into southeast NE. The bowing portion of the MCS across
northeast MO has a well-defined cold pool at this time. Forward
propagating Corfidi Vectors support the observed SE motion thus
far, and effective shear of 25 kts or so should be sufficient to
maintain the MCS as it tracks SEWD this morning through a
reservoir of very unstable air featuring MLCAPE of 3500+ J/KG.
The heart of the MCS is expected to track along and north of I-70
in MO and I-64 in IL. It appears the predominant threat with the
MCS will be damaging winds, although a localized threat of heavy
rain and flash flooding is possible as well in association with
training within the warm advection wing and possibly trailing NW-
SE convection. Given the current motion along with some of the
CAM, guidance the heart of the MCS should pass to the east of the
CWA by 13z or so.
Outflow with the MCS will bring some cooling along with lower dew
points this morning, and then the cold front will begin to push
southward this afternoon bringing slightly cooler air and lower
dew points as well. Cumulatively much of the area will see reduced
heat and humidity from yesterday and only parts of central MO
into southeast MO will still flirt with dangerous heat index
values. The heat advisory issued yesterday and valid until early
this evening captures this area well.
The cold front will slide through southern MO and southern IL this
evening in response to deepening of the upper trof from eastern
Canada through the northeast quarter of the Nation. At this time I
have kept the forecast dry this evening with very limited
convergence indicated with the front. Otherwise the aforementioned
deepening eastern trof will allow surface high pressure to build
into the area and bring cooler and drier/less humid air.
Glass
.LONG TERM... (Saturday through Thursday)
Issued at 332 AM CDT Fri Jun 17 2022
A slowly progressive omega block will dominate the CONUS this
weekend with a prominent upper trof along the eastern seaboard,
and the upper ridge/upper high having retrograded initially by
Saturday to a position centered through the Plains into Canada.
The upper ridge axis and upper high will slowly progress eastward
into the Mississippi Valley on Sunday. The deep eastern trof
however will exert the greatest influence bringing the center of a
prominent building surface high/low level anticyclone into the
Great Lakes/Ohio Valley on Saturday, with the center of this high
shifting slowly east on Sunday. The high pressure system will
dominate weekend weather with easterly low level flow, and cooler
and less humid air on Saturday. A slight moderation of
temperatures is expected on Sunday however the lower dew
point/lower humidity air will persist as surface flow remains
easterly. Low temperatures on Sunday morning will actually be
below normal, and some 15-20 degrees cooler than mins experienced
much of this week.
The deterministic models and ensembles are in exceptionally good
agreement with the evolution of the large scale pattern next week
with the upper high intensifying Monday-Tuesday as it takes up
residence over the lower MS Valley. Large scale subsidence
attendant with the high, along with the return of low level south-
southwest flow will bring a return of dangerous heat. At this
point in time, while we will see a return of hot temperatures
generally in the 95- 100 range on Monday and especially Tuesday,
the dew points and thus humidity look less than what we saw this
week.
By midweek the upper high expands and the center shifts further
south as the westerlies become established across the northern
tier of the CONUS. This pattern evolution will likely bring an
east-west cold front either into the area by Wednesday or wavering
just to our north, along with associated shower and storms
chances.
Glass
&&
.AVIATION... (For the 06z TAFs through 06z Friday Night)
Issued at 1150 PM CDT Thu Jun 16 2022
Showers and thunderstorms are still expected to move southeast
into the region from eastern Nebraska overnight into the morning
hours tomorrow. Additional thunderstorm development is possible
overnight along the stalled frontal boundary stretching from KMCI
to KHAE to KBMI. Both chances for thunderstorms will impact the
terminals between 08 and 13Z. MVFR flight conditions due to heavy
rain and lower cigs. Once thunderstorms move out of terminals,
conditions will improve to VFR flight conditions and remain there
through the remainder of the TAF period.
Winds will slowly shift from the southwest to the north as the
boundary slides southward overnight and through the day tomorrow.
SPECIFICS FOR KSTL:
Showers and thunderstorms are expected to move into the terminal
area overnight into the morning tomorrow, largely between 9 and
13Z. MVFR flight conditions are possible underneath individual
thunderstorms from heavy rain and lowering cigs. Conditions will
improve to VFR flight conditions once the thunderstorms exit the
area. Winds will shift from the southwest to the north through the
morning.
MRM
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Heat Advisory until 8 PM CDT this evening for Cole MO-Crawford
MO-Gasconade MO-Iron MO-Madison MO-Moniteau MO-Osage MO-
Reynolds MO-Washington MO.
IL...None.
&&
WFO LSXHazardous weather outlook, Jun 16, 8:37 PM CDT, 7 hours 22 minutes before
Hazardous Weather Outlook National Weather Service Saint Louis MO 837 PM CDT Thu Jun 16 2022 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-180145- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 837 PM CDT Thu Jun 16 2022 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Tonight. A Heat Advisory remain in effect for extreme heat index values across southern and central Missouri. There is a chance of thunderstorms tonight. A few of the storms may be strong to severe with the main threats being large hail, damaging winds and locally heavy rainfall. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. A Heat Advisory continues for southern and central Missouri into Friday. Heat returns next week with Heat Index values likely topping 100 degrees for several days beginning on Monday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report hail size and wind damage to the NWS. MRM
In the hours before
Local storm report, Jun 16, 10:27 PM CDT, 5 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1027 PM CDT THU JUN 16 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM HAIL 3 NW GRANVILLE 39.60N 92.13W
06/16/2022 E1.00 INCH MONROE MO TRAINED SPOTTER
LARGEST HAIL WAS ONE INCH. MOST HAIL WAS
MUCH SMALLER. WINDS GUSTING UP TO 20 MPH.
&&
MRMLocal storm report, Jun 17, 3:17 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
317 AM CDT FRI JUN 17 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0304 AM TSTM WND GST 2 NW GRANVILLE 39.59N 92.13W
06/17/2022 E50 MPH MONROE MO PUBLIC
REPORT OF 50 MPH WIND GUST AS WELL AS RAIN
RATE OF 2.3 INCHES PER HOUR.
&&
LSJLocal storm report, Jun 17, 3:41 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
341 AM CDT FRI JUN 17 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0321 AM TSTM WND GST 1 SSE MONROE CITY 39.64N 91.72W
06/17/2022 M74 MPH MONROE MO MESONET
MISSOURI MESONET.
&&
BRITTLocal storm report, Jun 17, 3:53 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
353 AM CDT FRI JUN 17 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0343 AM TSTM WND DMG CENTER 39.51N 91.53W
06/17/2022 RALLS MO 911 CALL CENTER
TREE DOWN ON HOUSE IN CENTER. TREE DOWN ON
HIGHWAY HH NORTH OF NEW LONDON AND MULTIPLE
REPORTS OF POWER OUT IN HANNIBAL.
&&
BRITTThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 9:18 PM CDT | Areal Flood Advisory | LSX | Monroe | 3 hr |
| Jun 16, 10:09 PM CDT | Severe Thunderstorm Warning | LSX | Monroe, Shelby | 36 min |
| Jun 16, 10:36 PM CDT | Areal Flood Advisory | LSX | Monroe | 114 min |
| Jun 17, 1:49 AM CDT | Severe Thunderstorm Warning | LSX | Knox | 41 min |
| Jun 17, 2:40 AM CDT | Severe Thunderstorm Warning | LSX | Knox, Lewis, Shelby | 50 min |
| Jun 17, 3:02 AM CDT | Severe Thunderstorm Warning | LSX | Audrain, Marion, Monroe, Ralls, Shelby | 43 min |
| Jun 17, 3:11 AM CDT | Severe Thunderstorm Warning | LSX | Lewis, Marion, Shelby | 34 min |
| Jun 17, 3:38 AM CDT | Severe Thunderstorm Warning | LSX | Audrain, Marion, Monroe, Montgomery, Pike, Ralls | 52 min |
| Jun 17, 4:40 AM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Saint Charles, Saint Louis, City of Saint Louis | 65 min |
| Jun 17, 5:07 AM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson, Saint Louis | 68 min |
| Jun 17, 5:23 AM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson, Sainte Genevieve, Saint Francois, Washington | 37 min |
| Jun 17, 5:45 AM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Sainte Genevieve, Saint Francois | 60 min |
| Jun 17, 3:36 AM CDT | Flash Flood Warning | LSX | Adams, Brown | 3 hr |
| Jun 17, 4:04 AM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Greene, Pike | 41 min |
| Jun 17, 5:10 AM CDT | Severe Thunderstorm Warning | LSX | Bond, Madison, Montgomery | 50 min |
| Jun 17, 5:32 AM CDT | Severe Thunderstorm Warning | LSX | Clinton, Fayette, Marion, Washington | 73 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2022Severe Thunderstorm Warnings in Illinois, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.